Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 202, NWS Springfield, MO

May 22, 2011Benton County, Miller County, Morgan County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 22, 2011, 7:08 PM CDT for Benton County, Miller County, Morgan County, Missouri. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2011, 7:08 PM CDT (00:08 UTC)
Expired
May 22, 2011, 8:15 PM CDT
In force
67 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Benton County, MO, Miller County, MO, Morgan County, MO

The radar

The Pleasant Hill radar (KEAX), 127 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 1:27 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3961 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3961 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
3.7
Supercell composite
15.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

915 
WUUS53 KSGF 230008
SVRSGF
MOC015-131-141-230115-
/O.NEW.KSGF.SV.W.0202.110523T0008Z-110523T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MORGAN COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN BENTON COUNTY IN CENTRAL MISSOURI...
  NORTHWESTERN MILLER COUNTY IN CENTRAL MISSOURI...

* UNTIL 815 PM CDT.

* AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES SOUTHWEST OF CROCKERVILLE...OR 16 MILES
  WEST OF VERSAILLES...MOVING EAST AT 55 MPH. THIS STORM IS CAPABLE
  OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BARNETT...COLE CAMP...
  CROCKERVILLE...ELDON...ETTERVILLE...FLORENCE...GRAVOIS MILLS...
  LAKEVIEW HEIGHTS...MORA...OLEAN...STOVER...VERSAILLES AND ZORA.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3864 9284 3860 9283 3844 9262 3842 9239
      3835 9240 3833 9239 3826 9304 3827 9307
      3825 9308 3823 9320 3851 9326 3854 9316
      3854 9308 3857 9307
TIME...MOT...LOC 0009Z 256DEG 48KT 3840 9308
WIND...HAIL 60MPH 1.00IN

$$

HATCH
3 follow-up statements
028 
WWUS53 KSGF 230026
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
726 PM CDT SUN MAY 22 2011

MOC015-230036-
/O.CAN.KSGF.SV.W.0202.000000T0000Z-110523T0115Z/
BENTON MO-
726 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENTON COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3844 9262 3842 9240 3835 9240 3833 9239
      3831 9286 3835 9307 3854 9307 3858 9282
TIME...MOT...LOC 0026Z 259DEG 51KT 3841 9272

$$

MOC131-141-230115-
/O.CON.KSGF.SV.W.0202.000000T0000Z-110523T0115Z/
MILLER MO-MORGAN MO-
726 PM CDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL MORGAN AND NORTHWESTERN MILLER COUNTIES...

AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR VERSAILLES...MOVING EAST AT 60
MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BARNETT...ELDON...
ETTERVILLE...OLEAN...STOVER AND VERSAILLES.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3844 9262 3842 9240 3835 9240 3833 9239
      3831 9286 3835 9307 3854 9307 3858 9282
TIME...MOT...LOC 0026Z 259DEG 51KT 3841 9272
WIND...HAIL 60MPH 1.00IN

$$

HATCH
844 
WWUS53 KSGF 230052
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
752 PM CDT SUN MAY 22 2011

MOC131-141-230115-
/O.CON.KSGF.SV.W.0202.000000T0000Z-110523T0115Z/
MILLER MO-MORGAN MO-
752 PM CDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EAST CENTRAL MORGAN AND NORTH CENTRAL MILLER COUNTIES...

AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES NORTHWEST OF BARNETT...OR 7
MILES EAST OF VERSAILLES...MOVING EAST AT 40 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

LOCATIONS IMPACTED INCLUDE BARNETT AND OLEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3833 9287 3855 9277 3844 9262 3842 9240
      3841 9240 3840 9240
TIME...MOT...LOC 0053Z 261DEG 35KT 3844 9267
WIND...HAIL 60MPH 1.00IN

$$

WISE
109 
WWUS53 KSGF 230103
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
803 PM CDT SUN MAY 22 2011

MOC131-141-230113-
/O.CAN.KSGF.SV.W.0202.000000T0000Z-110523T0115Z/
MILLER MO-MORGAN MO-
803 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MORGAN AND NORTH
CENTRAL MILLER COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3833 9287 3855 9277 3844 9262 3842 9240
      3841 9240 3840 9240
TIME...MOT...LOC 0103Z 261DEG 35KT 3845 9255

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:38 PM CDT, 30 minutes earlier.

Area forecast discussion, May 22, 6:38 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
638 PM CDT SUN MAY 22 2011

...MESOSCALE CONVECTIVE DISCUSSION...

.DISCUSSION...

2330Z...TORNADIC STORM WHICH PUSHED THROUGH JOPLIN EARLIER IS
BEGINNING TO RECYCLE BACK UP AND WAS NOW PRODUCING A TORNADO NEAR
THE TOWN OF WENTWORTH IN SOUTHWEST LAWRENCE COUNTY. ENVIRONMENT
REMAINS RIPE FOR CONTINUED LARGE HAIL AND TORNADIC DEVELOPMENT AS
THESE STORMS SHIFT EAST ACROSS SOUTHWEST MISSOURI WITH 0-1KM SHEAR
VALUES OF 30-35KTS OF SHEAR AND SURFACE BASED CAPES OF
3000-4000J/KG.

CAP HAS BEEN BROKEN IN NORTHEAST OKLAHOMA AS WELL AND STORMS
ALREADY STARTING TO SHOW ROTATION. THESE STORMS WILL ALSO LIKELY
HEAD INTO SOUTHWEST MISSOURI WITH THE POTENTIAL OF LARGE HAIL AND
DAMAGING WINDS WITH THESE STORMS AS WELL.

LINDENBERG

&&

.AVIATION...

FOR THE 00Z TAFS...TORNADIC SUPERCELL HAS PUSHED THROUGH JOPLIN
WITHIN THE PAST HOUR AND CLUSTER OF CELLS CONTINUE TO PUSH EAST
TOWARDS SPRINGFIELD. CURRENTLY HAVE THE TSRA MOVING INTO SGF BY
00-01Z. CURRENT TRACK OF CIRCULATION WILL TAKE IT SOUTH OF SGF.
CLUSTER OF THUNDERSTORMS SHOULD PUSH EAST OF THE TAF AREAS BY 03-04Z.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 22, 3:06 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 PM CDT SUN MAY 22 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-232015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
306 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

  STRONG AND GUSTY SOUTHERLY WINDS WITH WIND GUSTS OVER 30 MPH AT
  TIMES WILL CONTINUE ACROSS THE AREA THIS AFTERNOON. THE
  STRONGEST WINDS WILL GENERALLY BE ALONG AND WEST OF THE HIGHWAY
  65 CORRIDOR.

  THUNDERSTORMS CONTINUE TO DEVELOP ACROSS NORTHERN AND WESTERN
  MISSOURI...SOUTHEASTERN KANSAS...AND NORTHERN ARKANSAS THIS
  AFTERNOON. THUNDERSTORM DEVELOPMENT WILL CONTINUE TO SPREAD INTO
  FAR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI ALONG AND AHEAD OF
  AN ADVANCING FRONTAL BOUNDARY. STORMS WILL CONTINUE TO SPREAD
  SOUTH AND EAST ACROSS THE REGION THROUGH THE LATE AFTERNOON AND
  EVENING AS THIS BOUNDARY INTERACTS WITH A CONTINUALLY INCREASING
  MOISTURE RICH ENVIRONMENT. INSTABILITY CONTINUES TO INCREASE
  ALONG WITH MODERATE WIND SHEAR...MAKING CONDITIONS SUFFICIENT
  FOR STRONG TO SEVERE THUNDERSTORMS. GREATEST THREATS ASSOCIATED
  WITH THESE STORMS CONTINUE TO BE STRONG STRAIGHT LINE WIND GUSTS
  AND LARGE HAIL...WITH THE POSSIBILITY OF SEVERAL STORMS
  PRODUCING HAIL THE SIZE OF GOLF BALLS. THERE IS ALSO REMAINS A
  RISK FOR ISOLATED TORNADOES THIS AFTERNOON AND EVENING.

  IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALIZED FLASH
  FLOODING WILL BE POSSIBLE FOR ANY LOCATION THAT EXPERIENCES
  MULTIPLE ROUNDS OF THUNDERSTORMS IN A SHORT PERIOD OF TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH
  THURSDAY. THERE WILL BE A THREAT OF STRONG TO SEVERE STORMS
  MONDAY THROUGH WEDNESDAY...CONDITIONAL ON THE DEVELOPMENT OF
  SUFFICIENT INSTABILITY. HAIL AND STRAIGHT LINE WINDS APPEAR TO
  BE THE PRIMARY THREATS WITH ANY STRONG STORMS AT THIS TIME.

  DAILY CHANCES FOR THUNDERSTORMS WILL RESULT IN A RISK FOR FLASH
  FLOODING...AS WELL AS RISES ON AREA RIVERS. FLOODING POTENTIAL
  WILL BE MAXIMIZED FOR THOSE LOCATIONS THAT EXPERIENCE MULTIPLE
  ROUNDS OF THUNDERSTORMS IN A SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE AREA THIS
  AFTERNOON INTO THIS EVENING ACROSS THE ENTIRE AREA.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

KURTZ

In the hours before

Local storm report, May 22, 6:02 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
602 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     TORNADO          2 SE JOPLIN             37.06N 94.49W
05/22/2011                   JASPER             MO   PUBLIC

            22ND AND BLACKCAT RD NEIGHBOHOOD MASSIVE DAMAGE BEING
            REPORTED TO HOUSES AND TREES WITH PEOPLE TRAPPED IN
            DEBRIS.

&&

MGRIFFIN
Local storm report, May 22, 6:03 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
603 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TORNADO          2 E JOPLIN              37.08N 94.48W
05/22/2011                   JASPER             MO   PUBLIC

            BETWEEN MILE MARKER 10 AND 12. TREES STIPED OF BARK. OVER
            20 SEMITRUCKS AND CARS FLIPPED OFF I-44. ALL INTERSTATE
            SIGNS GONE AND DAMAGE.

&&

MGRIFFIN
Local storm report, May 22, 6:31 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TORNADO          2 N PIERCE CITY         36.97N 94.00W
05/22/2011                   LAWRENCE           MO   PUBLIC

            PUBLIC REPORTS TORNADO ON THE GROUND JUST NORTH OF PIERCE
            CITY.

&&

MGRIFFIN
Local storm report, May 22, 6:39 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
639 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TORNADO          FREISTATT               37.02N 93.90W
05/22/2011                   LAWRENCE           MO   PUBLIC

            POSSIBLE TORNADO ON THE GROUND NEAR FREISTATT

&&

MGRIFFIN
Local storm report, May 22, 6:45 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND DMG     WENTWORTH               36.99N 94.07W
05/22/2011                   NEWTON             MO   PUBLIC

            POWER POLES DOWN ACROSS HWY V AND IMPASSIBLE. POSSIBLE
            TORNADO DAMAGE.

&&

MGRIFFIN
Local storm report, May 22, 6:46 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     1 N PIERCE CITY         36.96N 94.00W
05/22/2011                   LAWRENCE           MO   PUBLIC

            STRUCTURES DAMAGED ON HWY 97 NORTH OF PIERCE CITY.
            POSSIBLE TORNADO.

&&

MGRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:01 PM CDTTornado WarningSGFMcDonald44 min
May 22, 7:06 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton54 min
May 22, 7:10 PM CDTFlash Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone6 hr
May 22, 7:28 PM CDTTornado WarningSGFChristian, Taney47 min
May 22, 7:38 PM CDTSevere Thunderstorm WarningSGFGreene, Webster52 min
May 22, 7:41 PM CDTTornado WarningSGFMcDonald49 min
May 22, 7:46 PM CDTTornado WarningSGFMcDonald44 min
May 22, 8:02 PM CDTTornado WarningSGFTaney28 min
May 22, 8:05 PM CDTSevere Thunderstorm WarningSGFDouglas, Wright40 min
May 22, 8:18 PM CDTSevere Thunderstorm WarningSGFOregon27 min
May 22, 8:24 PM CDTTornado WarningSGFOzark36 min
May 22, 8:28 PM CDTTornado WarningSGFMcDonald47 min
May 22, 8:46 PM CDTFlash Flood WarningSGFOzark, Taney6 hr
May 22, 8:49 PM CDTSevere Thunderstorm WarningSGFOzark41 min
May 22, 8:57 PM CDTSevere Thunderstorm WarningSGFMcDonald63 min
May 22, 9:01 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark44 min
May 22, 9:11 PM CDTSevere Thunderstorm WarningSGFDent, Douglas, Howell, Oregon, Shannon, Texas64 min
May 22, 9:15 PM CDTTornado WarningSGFDouglas, Howell, Oregon, Ozark30 min
May 22, 9:24 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Ozark51 min
May 22, 9:57 PM CDTSpecial Weather StatementSGFMcDonald, Newton33 min
May 22, 10:09 PM CDTSpecial Weather StatementSGFBarry36 min
May 22, 10:10 PM CDTSevere Thunderstorm WarningSGFOregon35 min
May 22, 10:55 PM CDTSevere Thunderstorm WarningSGFMcDonald65 min
May 22, 11:45 PM CDTRiver Flood WarningSGFMcDonald57 hr
May 22, 11:54 PM CDTSevere Thunderstorm WarningSGFMcDonald66 min
May 23, 12:50 AM CDTFlash Flood WarningSGFBarry, McDonald, Newton, Stone9 hr
May 23, 1:42 AM CDTSpecial Weather StatementSGFStone48 min
May 23, 3:36 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more63 hr
May 23, 7:47 AM CDTSpecial Weather StatementSGFJasper43 min
May 23, 8:15 AM CDTSevere Thunderstorm WarningSGFJasper, Newton45 min
May 23, 8:35 AM CDTSpecial Weather StatementSGFVernon40 min
May 23, 8:51 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, St. Clair, Vernon39 min
May 23, 8:56 AM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, McDonald, Newton49 min
May 23, 9:17 AM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair31 min
May 23, 9:38 AM CDTFlash Flood WarningSGFBarry, Jasper, Lawrence, McDonald, Newton, Stone8 hr
May 23, 9:43 AM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk18 min
May 23, 9:55 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede36 min
May 23, 10:29 AM CDTSevere Thunderstorm WarningSGFCamden, Dent, Laclede, Maries, Miller, Morgan and 3 more45 min
May 23, 10:53 AM CDTSevere Thunderstorm WarningSGFDent, Maries, Miller, Phelps, Pulaski44 min
May 23, 12:59 PM CDTSpecial Weather StatementSGFHowell, Shannon61 min
May 23, 1:09 PM CDTTornado WarningSGFHowell, Oregon, Ozark66 min
May 23, 1:43 PM CDTSevere Thunderstorm WarningSGFShannon20 min
May 23, 1:47 PM CDTTornado WarningSGFHowell, Oregon, Shannon43 min
May 23, 1:58 PM CDTSevere Thunderstorm WarningSGFJasper, Newton47 min
May 23, 2:11 PM CDTSevere Thunderstorm WarningSGFOregon33 min
May 23, 2:28 PM CDTSevere Thunderstorm WarningSGFJasper, Newton62 min
May 23, 3:26 PM CDTSevere Thunderstorm WarningSGFBarry, Barton, Dade, Jasper, Lawrence, Newton47 min
May 23, 4:02 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper41 min
May 23, 4:16 PM CDTSevere Thunderstorm WarningSGFJasper, Newton43 min
May 23, 4:28 PM CDTRiver Flood WarningSGFShannon16 hr
May 23, 4:28 PM CDTRiver Flood WarningSGFStone17 hr
May 23, 5:12 PM CDTSpecial Weather StatementSGFJasper33 min
May 23, 5:51 PM CDTFlash Flood WarningSGFBarry, Jasper, McDonald, Newton16 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.